# SDR ASAA0843281

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65C3354713
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE AFT SIDE OF THE APB STRING 17L END FITTING IS GOUGED REMOVE AND REPLACE APB STRINGER 17L END FITTING ON THE AFT SIDE OF THE APB IAW SRM 51-40-02, FIG 8, PG 6.
